# SDR SWAA2014092232127

- Difficulty date: August 25, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 35,677 hours, 24,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 5910142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 DOOR JAMB SEAL DEPRESSOR LOWER SPLICE PLATE CORRODED.  R & R SPLICE IAW SRM & DWG.
